# SDR CKSA98726

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 829
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-1 PIT, ZONE 130, FS 829, BETWEEN LBL 48 AND LBL 52, FOUND AN AREA OF CORROSION ON LOWER CAP OF MAIN DECK FLOORBEAM.  REMOVED ALL EXISTING FASTENERS TO ACCOMODATE REPAIR ANGLE IAW L1011 SRM 51-40-01.  CORROSION FOUND OUT OF LIMITS IAW SRM 53-21-00.  FABRICATED REPAIR PARTS IAW SRM 53-21-00.  TREATED, PRIMED AND INSTALLED REPAIR IAW SRM 53-21-00.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-207, NON ROUTINE CARD NR 34249, CPCP TASK NR C53-100-02-00.
